# SDR A6WA200640392

- Difficulty date: November 27, 2006
- Submitted: January 5, 2007
- Operation: Air carrier
- Aircraft: N414ZW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7586
- Aircraft time: 11,781 hours, 10,471 cycles
- Engine: Ge CF343B1
- System (JASC): 2150 · Cabin Cooling System
- Part: Shutoff Valve
- Part number: 32156222
- Condition: Malfunctioned
- Location: Lt, Rt Press Reg
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

ON TAKEOFF ROLL CAUTION MESSAGE FOR LT AND RT HIGH PACK PRESSURE, ABORT TAKEOFF.  C/W QRH.  RAN UP 2ND TIME AND BOTH HI PRESS CAUTION MESSAGE AGAIN.  REMOVED AND REPLACED BOTH PRSOV VALVES IAW AMM, OPS CHECK GOOD.  REMOVED PN 32156222, RT SN 1319 (TT 9618 HRS) AND LT SN 957 (TT - 11764 HRS)  (K)
